A proof of Chen's theorem
Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 13 p.
@incollection{AST_1975__24-25__281_0,
     author = {Halberstam, Heini},
     title = {A proof of Chen's theorem},
     booktitle = {Journ\'ees arithm\'etiques de Bordeaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {24-25},
     year = {1975},
     zbl = {0307.10048},
     mrnumber = {389815},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1975__24-25__281_0/}
}
Halberstam, Heini. A proof of Chen's theorem, dans Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 13 p. http://archive.numdam.org/item/AST_1975__24-25__281_0/

[1] Chen J. - Kexue Tongbao 17 (1966), 385-386 ; MR 34, 7483.

[2] Chen J. - Sci. Sinica 16 (1973), 157-176. | MR 434997 | Zbl 0319.10056

[3] Jurkat W. B. and Richert H. E. - Acta Arith. 11 (1965), 217-240 ; MR 34, 2540. | Article | EuDML 204759 | MR 202680 | Zbl 0128.26902

[4] Halberstam H. Jurkat W. B. and Richert H. E. - C.R. Acad. Sci. Paris Ser. A-B 264 (1967), A 920-923 ; MR 36, 6374. | MR 223326 | Zbl 0147.30203

[5] Halberstam H. and Richert H. E. - Acta Arith. 18 (1971) 243-256 ; MR 44, 6626. | Article | EuDML 204985 | Zbl 0217.32002